# SDR DXTA2024010810542

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 4,626 hours, 3,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005912
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM LIGHTS FLASHING IN THE ARM POSITION. TESTED SYSTEM ON GROUND AND DUPLICATED WHAT WE SAW IN FLIGHT. ALL EMERGENCY LIGHTS FLASHING IN THE ARMED POSITION. //SIGNOFF//REMOVED AND REPLACED FWD AND AFT EMERGENCY BATTERY PACKS REF. PHENOM 300 AMM 33-52-01.  OPS CHECK GOOD.FWD EMERGENCY BATTERY.
